On the relative generalized Hamming weights of linear codes and their subcodes

File Size Format
68142_1.pdf 148Kb Adobe PDF View
Title On the relative generalized Hamming weights of linear codes and their subcodes
Author Liu, Zihui; Wang, Jie; Wu, Xin-Wen
Journal Name SIAM Journal on Discrete Mathematics
Editor Prasad Tetali (Editor in Chief)
Year Published 2010
Place of publication United States
Publisher Society for Industrial and Applied Mathematics
Abstract We first present an equivalent definition of relative generalized Hamming weights of a linear code and its subcodes, and develop a method using finite projective geometry. Making use of the equivalent definition and the projective-geometry method, all of the relative generalized Hamming weights of a 3-dimensional q-ary linear code and its subcodes will be determined.
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1137/090770254
Copyright Statement Copyright 2010 SIAM. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Volume 24
Issue Number 4
Page from 1234
Page to 1241
ISSN 0895-4801
Date Accessioned 2011-02-08
Date Available 2011-05-03T04:45:59Z
Language en_AU
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Subject PRE2009-Coding and Information Theory
URI http://hdl.handle.net/10072/37291
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Brief Record

Griffith University copyright notice